# SDR SWAA980123

- Difficulty date: February 16, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N68SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 22357
- System (JASC): 2121 · Air Distribution Fan
- Part: Cooling Fan
- Part number: 65771
- Condition: Smoking
- Location: Cabin
- Stage of operation: IN
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AFTER TAKEOFF, CREW REPORTED A ELECTRICAL SMELL OF HOT PLASTIC AT FL280 TURNED LEFT PACK COLDER AND GASPER FAN ON.  SMOKE APPARENT IN FRONT HALF OF CABIN.  REMOVED AND REPLACED NR 1 EQUIPMENT COOLING FAN PER BOEING MM.
